# SDR SWAA2023100292625

- Difficulty date: August 23, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB AND OB SEAL STRIKE PLATES CRACKED IB AND OB SEAL STRIKE PLATES CRACKED. #1 AFT FLAP TRACK FAIRING #544BB<[01] STEP 1 COMPLETE;[02] STEP 2 COMPLETE;[03] VERIFIED STEP 2 COMPLETE.;[04] REMOVED AND REPLACED I/B AND O/B SEAL STRIKE PLATE ON #1 AFT FLAPTRACK FAIRING IAW AMM 27-51-28-820-801;[05] VERIFIED STEPS 1;2 COMPLETE AND CORRECTION ACTION ITEM 4; CARD COMPLETE.
